Representation of Downton's bivariate exponential random vector and its applications

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Downton's bivariate exponential distribution is one of the most important bivariate distributions in reliability theory. In this paper a simple representation for Downton's bivariate exponential random vector is given. As an application of this representation, we consider a reliability model where an item is subject to shocks and obtain an explicit expression for the long-run cost rate.

Original languageEnglish
Pages (from-to)1743-1750
Number of pages8
JournalStatistics and Probability Letters
Volume81
Issue number12
DOIs
Publication statusPublished - 2011 Dec 1

    Fingerprint

Keywords

  • Conditional distribution
  • Downton's bivariate exponential distribution
  • Laplace-Stieltjes transform

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Statistics and Probability

Cite this